# SDR CALA2023061901917

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5348004420301
- Condition: Unknown
- Location: Fr68-69.Str23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 23RT HAS ENLONGATED HOLE FR 68-69 RT (A3NB-5 3-3-6187AFT) GENERATED AT HAECO LCQ PER NR 9292596 (22596) BY ME CH V052030 REMOVED & REPLACED RT SIDE STRINGER 23R BETWEEN FRAMES 68-69 IAW A319 SRM 51-72-11 ACCMP BY MECH V052030 INSP BY V913126
